Psycho-Babble Medication Thread 311860

Shown: posts 1 to 4 of 4. This is the beginning of the thread.

 

Creepy itching (Is it in my mind?)

Posted by shadows721 on February 10, 2004, at 20:08:12

It must be in my mind. I have this random itching feeling all over. It almost feels like bugs crawling on me. I don't think it my meds anymore. It must be in my severe depression and anxiety. It seems to get worse when I add meds like lamitcal (?) and trazodone. I don't think it's the Lexapro. Has anyone had this? I must be going crazy now.

 

Re: Creepy itching (Is it in my mind?) YES YES

Posted by crazychickuk on February 11, 2004, at 9:09:58

In reply to Creepy itching (Is it in my mind?), posted by shadows721 on February 10, 2004, at 20:08:12

As soon as i take my remeron i go on the sofa and i can feel like bugs are walking inside of me.. so strange and makes me all aggitated..

 

Re: Creepy itching (Is it in my mind?)

Posted by Chairman_MAO on February 11, 2004, at 15:33:29

In reply to Creepy itching (Is it in my mind?), posted by shadows721 on February 10, 2004, at 20:08:12

This is called "formication", and often happens to people who've used psychostimulants to tremendous excess. If you're experiencing this, tell your doctor! It's probably not a good sign at all ... I am not a board-certified anything, but I can't imagine that your doctor would keep the status quo if you reported this.

 

Re: Creepy itching (Is it in my mind?)

Posted by Minnie-Haha on February 11, 2004, at 22:01:20

In reply to Re: Creepy itching (Is it in my mind?), posted by Chairman_MAO on February 11, 2004, at 15:33:29

I had itchy feelings (especially my lips -- go figure) when I was taking Lamictal. Not too bad, but I've heard that is one of the side effects.

Another thing to consider, if you're a middle-aged female: formication (itchy, crawly skin) is one symptom of menopause.

Still, if the itchy feeling is accompanied by ANY kind of rash, see a doctor ASAP, cause that can be deadly B*A*D with Lamictal.


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.